RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 32, Issue 6  


Cubic hypersurfaces. I. Quasigroups of classes of points
Yu. I. Manin
1223
Adams operators and fixed points
S. P. Novikov
1245
On reduction modulo a prime of fields of modular functions
I. I. Pyatetskii-Shapiro
1264
Unbounded dimensionality of indecomposable representations of an algebra with an infinite number of indecomposable representations
A. V. Roiter
1275
The Galois group of the algebraic closure of a local field
A. V. Yakovlev
1283
Simple irreducible graded Lie algebras of finite growth
V. G. Kac
1323
Casimir operators for semisimple Lie groups
A. M. Perelomov, V. S. Popov
1368
On the smoothness of solutions of degenerate elliptic equations
M. I. Freidlin
1391
Correction to my paper “Noether theory of a system of singular integral equations with Carleman translation and complex conjugate unknowns”
G. S. Litvinchuk
1414
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019